# SDR EIA2003058

- Difficulty date: April 14, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 78,328 hours, 18,654 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION AT FWD EDGE OF NR 1 PYLON O/B SAILPLANE DOOR CUTOUT.  TRIMMED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PER ECRA 486-54-017-2.
